Items where Author is "Hoefer, Mark"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 10.

Article

Congy, Thibault, El, Gennady and Hoefer, Mark (2019) Interaction of linear modulated waves and unsteady dispersive hydrodynamic states with application to shallow water waves. Journal of Fluid Mechanics, 875. pp. 1145-1174. ISSN 0022-1120

Maiden, Michelle D., Franco, Nevil A., Webb, Emily, El, Gennady and Hoefer, Mark (2019) Solitary wave fission of a large disturbance in a viscous fluid conduit. Journal of Fluid Mechanics. ISSN 0022-1120 (In Press)

Congy, Thibault, El, Gennady, Hoefer, Mark and Shearer, Michael (2019) Nonlinear Schrödinger equations and the universal description of dispersive shock wave structure. Studies in Applied Mathematics, 142 (3). pp. 241-268. ISSN 0022-2526

Sprenger, Patrick, Hoefer, Mark and El, Gennady (2018) Hydrodynamic optical soliton tunneling. Physical Review E, 97 (3). ISSN 2470-0045

Hoefer, Mark, El, Gennady and Kamchatnov, Anatoly (2017) Oblique Spatial Dispersive Shock Waves in Nonlinear Schrödinger Flows. SIAM Journal on Applied Mathematics, 77 (4). pp. 1352-1374. ISSN 0036-1399

El, Gennady, Hoefer, Mark and Shearer, Michael (2017) Dispersive and Diffusive-Dispersive Shock Waves for Nonconvex Conservation Laws. SIAM Review, 59 (1). pp. 3-61. ISSN 0036-1445

El, Gennady and Hoefer, Mark (2016) Dispersive shock waves and modulation theory. Physica D: Nonlinear Phenomena, 333. pp. 11-65. ISSN 0167-2789

El, Gennady, Hoefer, Mark and Shearer, Michael (2016) Expansion shock waves in regularized shallow-water theory. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 472 (2189). p. 20160141. ISSN 1364-5021

Hoefer, Mark and Sommacal, Matteo (2012) Propagating two-dimensional magnetic droplets. Physica D: Nonlinear Phenomena, 241 (9). pp. 890-901. ISSN 0167-2789

Hoefer, Mark, Sommacal, Matteo and Silva, Tom (2012) Propagation and control of nanoscale magnetic-droplet solitons. Physical Review B, 85 (21). p. 214433. ISSN 1098-0121

This list was generated on Sat Jan 25 19:57:06 2020 UTC.